I just finished the third chemo that is supposed to be six times. Two days ago, I was diagnosed as fatty liver. The doctor in the liver department said it might be cause by chemo, so I couldn't take the nomal medicine to relieve the fatty live in the period of chemo. But my doctor of breast cancer said it's impossible that chemo cause fatty liver.
Who is right? Can anyone help me? What kind of medicine can I take to relieve the fatty liver now? If it is caused by chemo, can it go away on it's own after chemo stop?
The injection medicine of my chemo are Liposome and AMD.
3 years ago i had extreme pain under my right armpit area that would spring up every now and then. I got a blood test and the dr. said i had a fatty liver. He didn't tell me what to do at the time and i had changed dr's due to a move. I didn't have any problems after that nor did i change my diet until 3 weeks ago. I had experienced a constant pain in my right rib cage that lasted more than 10 hours. It hurt to put any pressure on my side and would hurt more if i laid down... I went to my family dr. and she suggest an ultrasound. Upon the ultrasound results and my new blood test, she confirmed i had fatty liver and that i need to go see a liver dr.
Alarmed I went on the internet while awaiting my aptmt with the new liver dr. and read that I should avoid Saturated Fats, dairy products such as cheese and yogurt and milk, and that I should detoxify my liver with onions, garlic, artichokes and fruits and vegetables such as broccoli...So i went shopping and feasted on fruits and vegies and the like and felt much better. The internet also said to avoid CHEMICAL exposure, as well as SOME teas and multivitimins that contain High doses of IRON...it stated further that high doses of iron was very toxic to the liver as was too much acetaminephine.
My aptmt came up and my new liver dr. who i don't feel confident in after only one meeting, said i needed to cut way back on the carbs... he told me to stop eating pasta (i don't anyway), breads, rice, potatos, etc... when i asked him should I continue eating my fruits and vegetables he merely repeated stay away from carbs... He was quite rude in my opinion and very evasive whenever I asked questions about my condition.
My QUESTION IS: Do I avoid carbs at the cost of not eating fruits and vegies? I had followed the info on the internet about avoiding the items listed above and felt so much better!
Anyway i did read on a natural remedies site, that chemicals can worsen fatty liver, Yiziyun, however I'm not sure it causes it. Skinny people can get fatty liver as well as overweight people... It may be partly a hereditary element as my mother also had liver problems her whole life.. (she was estranged so I'm not sure exactly what she had). Keep on asking and someone may be able to be more definite in their answers... I hope you will be okay and are doing much better.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.